# SDR SIMA20180203001

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 27,425 hours, 24,370 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 97110961
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAU NR 1A FAILED.  TROUBLESHOOT IAW FIM 31-41-00.  REMOVED AND REPLACED THE NR 1 DAU IAW AMM 31-41-00,  OPS CHECKED GOOD, NO DFECTS NOTED.
